MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 58MM GROUP G; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 58MM GROUP G; HIP COMPONENT
Model Number DSBFGG58
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised on due to the patient dislocating.All components removed, replaced with different manufacturers system, apart from the 36mm mpo femoral head, which was removed and replaced with a 28mm mpo femoral head.(b)(6).

Brand Name
DYNASTY® BF SHELL 58MM GROUP G
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9577049
Report Number3010536692-2020-00029
Device Sequence Number2224961
Product Code JDL
UDI-Device IdentifierM684DSBFGG581
UDI-PublicM684DSBFGG581
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K082924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDSBFGG58
Device Catalogue NumberDSBFGG58
Device Lot Number1753057
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date01/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR